# SDR MASA20241121021

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N87319
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000448
- Aircraft time: 21,290 hours, 12,759 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 600
- Part time: 21,290 hours, 12,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND GOUGES FOUND ON RH WING FIXED LE SKIN/COMPLIED WITH PERMANENT REPAIR IAW RO#E175-57-4453
